# SDR DHL2005741600

- Difficulty date: May 25, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT O/B OF ACTUATOR ROD HAS CRACKED RIB AT WS 650.  REMOVED CRACK RIB, FABRICATED NEW RIB, MATL 2024-T3 .040 PO 9002248, 16 X 5 INCH IAW B727 SRM 51-30-2 AND 57-50-2 FIG 2.  TREATED AND PRIMED RIB IAW B727 SRM 51-10-2, INSTALLED RIB IAW B727 SRM 51-30-2.
